Home » Frequently asked Questions on Health » Is it OK to take Amway's Positrim to lose weight?

Is it OK to take Amway's Positrim to lose weight?

Q: My daughter is 17 years old. She has the problem of obesity and polycystic ovary syndrome (PCOS) and is being treated for them. She reached 100 kg once upon a time. Then I got to know about the Positrim drink from Amway to reduce weight. She has been taking this drink for the last 2 months and has lost around 2 kg. Now she gets her periods naturally without any medicines. I have read that Positrim could be detrimental. What are the side effects of this product, if any? Is it OK to take this for a period of just 3 months? Can she work out on the treadmill as she does not find time for walking or any other exercise? Will this have the same effect as walking and how long should she work out on the treadmill every day?

A:Dietary medications are always a possible risk especially for people who have heart disease or hypertension. There is a balance of risks since in some people the obesity or excess weight is a severe health or social problem. It is certainly harmful in the long run to use effective diet pills since one can be sure that if they work they eventually harm. Another problem is that the weight might return when the pills are stopped. Thus it becomes an individual decision, but if they were the right answer. obesity would be solved.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------